# SDR COMA0560204

- Difficulty date: March 28, 2004
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 13,108 hours, 11,358 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 16591
- Part serial: 657
- Condition: Faulty
- Location: Window Heat
- Part time: 13,101 hours, 11,352 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5480 RECEIVED A LEFT WINDOW HEAT CAUTION DURING CLIMBOUT OF GSO, AIRCRAFT RETURNED TO THE FIELD.  FERRIED THE AIRCRAFT TO MCO, REPLACED THE WINDOW HEAT CONTROLLER.
